Alert archive / Puerto Rico / Flash Flood Warnings in 2024
Flash Flood Warning 33, NWS JSJ
NWS JSJ issued this flash flood warning at May 7, 2024, 4:04 PM CDT. It was in force for 3 hr. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2024, 4:04 PM CDT (21:04 UTC)
- Expired
- May 7, 2024, 7:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
The radar
The San Juan radar (TJUA), 79 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 4:11 PM CDT | FLASH FLOOD | 1 E Yauco, PR | 911 Call Center reported a person trapped inside a car in Calle 25 de Julio (PR-127) near the intersection of PR-359, in front of Bananera Pagan, in Yauco. |
| May 7, 4:11 PM CDT | FLASH FLOOD | Guayanilla, PR | 911 Call Center reported urban flooding along Calle Guayacan between Urbanizacion Santa Elena and Extension Santa Elena in Guayanilla. |
| May 7, 4:12 PM CDT | FLASH FLOOD | 1 Nnw Yauco, PR | 911 Call Center reported two individuals trapped inside a house, affected by flood waters, along Calle San Juan in Urbanizacion San Francisco, Yauco. |
| May 7, 4:24 PM CDT | FLASH FLOOD | Yauco, PR | A 911 reporter informed that a house in Calle Palmar near Urb. Vistas del Palmar in Yauco is being affected due to flooding/water entering the house. |
| May 7, 4:28 PM CDT | FLASH FLOOD | 1 Sw Yauco, PR | A 911 reporter informed that a house in Calle G near Avenida Luis Munoz Marin in Yauco is being affected by flooding/water entering the house. There are people inside the house. |
| May 7, 4:29 PM CDT | FLASH FLOOD | Indios, PR | A 911 reporter informed that a house and its patio in Santa Rosa, Guayanilla, near Carretera 335, is being affected by flooding/water entering the house. |
| May 7, 4:33 PM CDT | FLASH FLOOD | Yauco, PR | A 911 reporter informed that a house in Calle 7 near the Rovira Factory in Yauco is being affected by flooding/water entering the house. There are people inside the house. |
| May 7, 4:37 PM CDT | FLOOD | 1 Ese Yauco, PR | A 911 reporter informed that Calle Santo Domingo near Escuela Jose Onofre in Yauco is being affected by flooding. |
| May 7, 4:52 PM CDT | FLASH FLOOD | Yauco, PR | A 911 reporter informed that the Wendys Restaurant in Calle 25 de Julio near PR-2 is being affected by flooding/water entering the restaurant. |
| May 7, 5:00 PM CDT | FLASH FLOOD | 1 Ese Yauco, PR | Emergency management reported over 20 students trapped in the Ernesto Ramos Antonini Specialized School of Fine Arts in Yauco due to flood waters from Rio Loco. This situation is ongoing and emergency managers are the scene. |
| May 7, 6:44 PM CDT | FLASH FLOOD | Yauco, PR | 911 Call Center reported two individuals trapped inside a car in Residencial Yauco, in front of Building #9. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted.
870
WGCA52 TJSJ 072104
FFWSJU
PRC059-153-080015-
/O.NEW.TJSJ.FF.W.0033.240507T2104Z-240508T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
504 PM AST Tue May 7 2024
The National Weather Service in San Juan has issued a
* Flash Flood Warning for...
Guayanilla and Yauco...
* Until 815 PM AST.
* At 504 PM AST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts up to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Mudslides.
Thunderstorms producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 1815 6689 1814 6686 1816 6685 1817 6683
1813 6680 1814 6678 1805 6677 1804 6677
1805 6676 1801 6675 1799 6676 1794 6683
1794 6686 1800 6686 1804 6690 1815 6692
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
DS2 follow-up statements
966
WGCA72 TJSJ 072228
FFSSJU
Flash Flood Statement
National Weather Service San Juan PR
628 PM AST Tue May 7 2024
PRC059-153-080015-
/O.CON.TJSJ.FF.W.0033.000000T0000Z-240508T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Guayanilla PR-Yauco PR-
628 PM AST Tue May 7 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM AST THIS
EVENING FOR GUAYANILLA AND YAUCO COUNTIES...
At 628 PM AST, Emergency management reported flash flooding in Yauco
due to flood waters from Rio Loco. Between 4 and 6 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Emergency management reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 1815 6689 1814 6686 1816 6685 1817 6683
1813 6680 1814 6678 1805 6677 1804 6677
1805 6676 1801 6675 1799 6676 1794 6683
1794 6686 1800 6686 1804 6690 1815 6692
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
DS866
WGCA72 TJSJ 080013
FFSSJU
Flash Flood Statement
National Weather Service San Juan PR
813 PM AST Tue May 7 2024
PRC059-153-080023-
/O.EXP.TJSJ.FF.W.0033.000000T0000Z-240508T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Guayanilla PR-Yauco PR-
813 PM AST Tue May 7 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 815 PM AST THIS EVENING FOR
GUAYANILLA AND YAUCO COUNTIES...
The heavy rain has ended. However, a Flood Warning was issued due to
flood waters from Rio Loco. Please continue to heed remaining road
closures.
&&
LAT...LON 1815 6689 1814 6686 1816 6685 1817 6683
1813 6680 1814 6678 1805 6677 1804 6677
1805 6676 1801 6675 1799 6676 1794 6683
1794 6686 1800 6686 1804 6690 1815 6692
$$
DSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at May 7, 3:50 PM CDT, 14 minutes earlier.
Area forecast discussion, May 7, 3:50 PM CDT, 14 minutes before
Area Forecast Discussion National Weather Service San Juan PR 450 PM AST Tue May 7 2024 .SYNOPSIS...Abundant moisture and increasing instability from an approaching mid-to-upper-level trough will maintain a wet and unstable weather pattern during the next few days. Due to the soil saturation and the much above-normal streamflows, any period of moderate to heavy rains may result in sudden urban and small stream flooding to localized flash floods and mudslides near areas of steep terrain. Severe thunderstorms may produce wind impacts, including waterspouts, and in rare instances, weak isolated tornadoes. Residents and visitors alike are advised to stay weather-aware and informed about these potential hazards and closely monitor the forecast for any updates. && .SHORT TERM...Today through Thursday... Doppler radar indicated showers with isolated thunderstorms affecting eastern Puerto Rico early this morning, and around 9-10 AM AST, convective development began over central Puerto Rico. By noon, shower activity intensified and spread across most of Puerto Rico. So far, radar-estimated rainfall accumulations have exceeded 5 inches in an area centered around Ponce, Adjuntas, Jayuya, Ciales, Orocovis, and Barranquitas. Various Flood Advisories, Flash Flood Warnings, and River Flood Warnings were issued during this period. Most coastal sites have had high temperatures in the mid 80s to lower 90s. Winds were generally easterly with sea breeze variations at 10-15 mph, but gusty of up to 20-30 mph near the shower and thunderstorm activity. The wet and unstable weather pattern is forecasted to persist until Wednesday evening due to above-normal precipitable water values, ranging from 2.0 to 2.2 inches, coupled with an advancing upper-level trough from the west and below-normal mid-level temperatures, around -8 degrees Celsius. While a weak surface-induced trough over the northeastern Caribbean and eastward-moving high pressure across the Atlantic will sustain light to moderate easterly winds of 5-15 mph at lower levels, winds from the west to southwest will dominate around the 700 mbar layer. Anticipate a showery weather scenario tonight into Wednesday, characterized by slow-moving showers and a likelihood of severe thunderstorms, which could exacerbate flooding and lightning risks. According to the latest model guidance, the activity will likely concentrate primarily across the local waters into eastern Puerto Rico, Vieques, Culebra, and the U.S. Virgin Islands during nighttime, shifting to inland and downwind regions from mountainous areas during the day. However, rainfall could affect most land areas at any given time. Given the saturated soils and significantly elevated river streamflows, any additional moderate to locally heavy rain poses a risk of dangerous flooding, including sudden mudslides and landslides in steep terrain areas. Additionally, thunderstorms may produce strong winds capable of causing tree falls, power line disruptions, and movement of unsecured objects. Waterspouts, and in rare instances, weak isolated tornadoes, could also occur with the most intense storms. Therefore, residents and visitors alike are advised to stay weather-aware and informed about these potential hazards and closely monitor the forecast for any updates. Temperature-wise, a warm trend will continue, with daytime high temperatures ranging between the upper 80s to lower 90s along the coastal/urban areas and in the upper 70s to low 80s along the higher Terrains. With abundant moisture across the region, heat indices may exceed 102 degrees Fahrenheit, primarily across coastal areas of Puerto Rico, the local islands, and other urban areas. .LONG TERM...Friday through Tuesday FROM PREVIOUS DISCUSSION...446 AM AST Tue May 7 2024 Model guidance suggests a mid- to upper-level ridge is trying to build over the Northeast Caribbean Friday into the weekend, promoting stable conditions and potentially bringing relief from the current weather conditions. Once again, GFS Total Precipitable Water guidance suggests returning the climatological values for this time of year, with the advection of occasional patches of increased moisture. Combining high moisture content with the typical upper 80s to low 90s maximum air temperatures will result in heat indices between 100-107 Fahrenheit or even higher, especially during the daily maximum heating, across the USVI and PR's urban and coastal areas where no significant rain is observed. Although we expect variable weather conditions with a mixture of sunshine/clear skies and clouds each day, local effects and sea breeze fluctuations may promote strong afternoon convection each day. Furthermore, the advection of a cooler air mass across the above-normal warmer sea surface temperature may result in frequent nighttime showers, affecting the windward sections and local waters each night. The NASA aerosol optical thickness (AOT) guidance suggests the arrival of an air mass with possible African Dust Particles by the upcoming weekend, which may extend into next week. && .AVIATION... (18Z TAFS) Mostly VFR conditions expected for the USVI and TJPS terminals this afternoon, but SHRA and TSRA expected to linger through 22Z around the Cordillera Central and near TJSJ and TJBQ. Periods of reduced VIS and low ceilings are expected through this time. SHRA are expected to decrease aft 22Z across land areas, but will continue across Atlantic waters. Some may reach the USVI and TJSJ terminals at times. Winds will be light, shifting from the ESE east aft 06Z at 5-10 kts. && .MARINE... The surface high-pressure building north of the islands from the Western to Central Atlantic will maintain light to moderate trade winds. Pulses of northeasterly swell will spread across the regional waters later tonight onward. Unsettled weather conditions due to strong thunderstorms are likely, especially during the afternoon and evening, today and tomorrow. && .BEACH FORECAST... FROM PREVIOUS DISCUSSION...446 AM AST Tue May 7 2024 Expect increasing seas of 3 to 4 feet across most of the local beaches in the Atlantic, mainly from the northeast, at 6 to 8 seconds. Across the Caribbean, seas will range around 2 feet from the east to southeast at 6 to 8 seconds. Therefore, we expect the risk of rip currents to increase to moderate today. Pulses of northeast swells, with wave periods of 10 to 13 seconds, will increase the risk of rip currents to moderate from late tonight into next weekend across the north and east-facing beaches of PR and the USVI. There is still a possibility of a high risk of rip currents during that period; it's crucial to monitor the beach forecast for possible updates to the expected conditions as the coastal hazards can change rapidly. && .SJU WATCHES/WARNINGS/ADVISORIES... PR...None. VI...None. AM...None. && SHORT TERM...ICP LONG TERM....ICP AVIATION...ICP
Hazardous weather outlook, May 7, 4:16 AM CDT, 11 hours 48 minutes before
Perspectiva sobre las Condiciones Peligrosas del Tiempo Servicio Nacional de Meteorología San Juan PR 512 AM AST martes 7 de mayo de 2024 AMZ711>745-PRZ001>013-080915- San Juan y Vecindad-Noreste-Sureste-Este Interior- Norte Central-Central Interior-Ponce y Vecindad-Noroeste- Oeste Interior-Mayagüez y Vecindad-Suroeste-Culebra-Vieques- Las aguas cercanas y fuera de la costa del Atlántico y del Caribe- 512 AM AST martes 7 de mayo de 2024 Esta perspectiva sobre las condiciones peligrosas del tiempo es para sectores de Puerto Rico. .DÍA UNO...Hoy y esta noche .Rayos...Numerosas tormentas eléctricas posibles a través de las islas y las aguas circundantes. Planee detener toda la actividad al aire libre y mudarse a refugios. .Lluvia Excesiva...Inundaciones repentinas amenazantes a la vida, posiblemente entrando en estructuras y cortando vecindarios. .Calor Excesivo...Índice de calor de 102-107 grados a través de áreas costeras y urbanas. Agotamiento por calor es posible con una exposición prolongada. .Corrientes Marinas...Corrientes marinas amenazantes a la vida son posibles en la zona de olas particularmente a lo largo de las playas desde el noroeste hasta el este de Puerto Rico y Culebra. .DÍAS DOS A SIETE...miércoles a lunes Se espera que un patrón meteorológico húmedo e inestable persista hasta al menos mediados de la semana. Una serie de vaguadas promoverá tormentas eléctricas y lluvia excesiva a través del área, mejorando el potencial de inundaciones a través de las islas. El riesgo de corrientes marinas variará entre moderado y alto la próxima semana desde hoy en adelante. .COMUNICADO INFORMATIVO OBSERVADOR... Se les exhorta a los observadores a reportar. Favor de reportar cualquier información sobre inundaciones, vientos, olas y corrientes marinas al Servicio Nacional de Meteorología en San Juan. AMZ716-726-VIZ001-002-080915- San Thomas San John e islas adyacentes-Santa Cruz- Aguas cercanas a la costa del Atlántico y aguas costeras adyacentes del Caribe- 512 AM AST martes 7 de mayo de 2024 Esta Perspectiva sobre las Condiciones Peligrosas del Tiempo es para sectores de las Islas Vírgenes Americanas. .DÍA UNO...Hoy y esta noche .Rayos...Tormentas eléctricas aisladas a dispersas posibles a través de las aguas locales. Esté atento a las tormentas eléctricas en su área y esté preparado para buscar refugio. .Lluvia Excesiva...Acumulación de agua en carreteras y áreas de mal drenaje a través de Santa Cruz. Las inundaciones urbanas y de riachuelos son posibles. .Calor Excesivo...Índice de calor de 102-107 grados a través de áreas urbanas y costeras. Agotamiento por calor es posible con una exposición prolongada. .DÍAS DOS A SIETE...miércoles a lunes Se espera que un patrón meteorológico húmedo e inestable persista hasta al menos mediados de la semana. Una serie de vaguadas promoverá tormentas eléctricas y lluvia excesiva a través del área, mejorando el potencial de inundaciones a través de las islas. El riesgo de corrientes marinas aumentará a moderado desde el miércoles en adelante. .COMUNICADO INFORMATIVO OBSERVADOR... Se les exhorta a los observadores a reportar. Favor de reportar cualquier información sobre inundaciones, vientos, olas y corrientes marinas al Servicio Nacional de Meteorología en San Juan.
In the hours before
Local storm report, May 7, 2:42 PM CDT, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
342 PM AST Tue May 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM Flash Flood 3 E Aibonito 18.15N 66.23W
05/07/2024 Aibonito PR 911 Call Center
911 Call Center reported flooded road in
PR-14, after Iglesia del Faro. Water was
entering a residency with one person trapped
inside.
&&
CVBLocal storm report, May 7, 2:55 PM CDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
355 PM AST Tue May 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM Flood 3 SSE Guaynabo 18.35N 66.09W
05/07/2024 San Juan PR Emergency Mngr
Emergency management reported that
streamflow was out of its banks flooding the
low water crossing.
&&
CVBLocal storm report, May 7, 2:58 PM CDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
358 PM AST Tue May 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM Flood 2 SW Vega Alta 18.40N 66.34W
05/07/2024 Vega Alta PR Emergency Mngr
Emergency management in Vega Alta reported
that Rio Cibuco was out of its banks
flooding the bridge in PR-620.
&&
CVBLocal storm report, May 7, 3:02 PM CDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
402 PM AST Tue May 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM Flood 2 SE Miranda 18.37N 66.35W
05/07/2024 Vega Alta PR Emergency Mngr
Emergency management reported that Rio
Mavilla was out of its banks flooding
low-level bridges along the river.
&&
CVBLocal storm report, May 7, 3:51 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
451 PM AST Tue May 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM Flash Flood 1 ESE Imbery 18.44N 66.54W
05/07/2024 Barceloneta PR Emergency Mngr
Emergency management reported PR-2
impassable due to Rio Grande de Manati out
of its banks. Flood waters are affecting
from La Vuelta business to Paso Real.
&&
CVBLocal storm report, May 7, 3:54 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
454 PM AST Tue May 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM Landslide 2 WSW Barranquitas 18.17N 66.34W
05/07/2024 Barranquitas PR Emergency Mngr
Emergency management reported landslide
affecting PR-143 in Sector Los Aguirres with
washed bridge.
&&
CVBThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:01 PM CDT | Areal Flood Warning | JSJ | 11 hr | |
| May 6, 11:09 PM CDT | Areal Flood Warning | JSJ | 5 hr | |
| May 7, 1:20 AM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| May 7, 8:33 AM CDT | Areal Flood Advisory | JSJ | 57 min | |
| May 7, 11:57 AM CDT | Areal Flood Advisory | JSJ | 34 min | |
| May 7, 12:29 PM CDT | Areal Flood Advisory | JSJ | 39 min | |
| May 7, 12:31 PM CDT | Flash Flood Warning | JSJ | 5 hr | |
| May 7, 12:35 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| May 7, 12:37 PM CDT | Areal Flood Advisory | JSJ | 28 min | |
| May 7, 12:40 PM CDT | Areal Flood Advisory | JSJ | 21 min | |
| May 7, 1:01 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| May 7, 1:05 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| May 7, 1:08 PM CDT | Flash Flood Warning | JSJ | 103 min | |
| May 7, 1:10 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| May 7, 1:28 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 7, 1:53 PM CDT | Areal Flood Warning | JSJ | 17 hr | |
| May 7, 1:56 PM CDT | Areal Flood Warning | JSJ | 32 hr | |
| May 7, 1:56 PM CDT | Areal Flood Advisory | JSJ | 70 min | |
| May 7, 2:30 PM CDT | Areal Flood Advisory | JSJ | 34 min | |
| May 7, 2:49 PM CDT | Flash Flood Warning | JSJ | 4 hr | |
| May 7, 2:51 PM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| May 7, 3:04 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| May 7, 3:06 PM CDT | Flash Flood Warning | JSJ | 106 min | |
| May 7, 3:19 PM CDT | Flash Flood Warning | JSJ | 116 min | |
| May 7, 3:22 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 7, 3:30 PM CDT | Areal Flood Warning | JSJ | 13 hr | |
| May 7, 3:35 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 7, 3:37 PM CDT | Areal Flood Advisory | JSJ | 63 min | |
| May 7, 3:39 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 7, 4:06 PM CDT | Areal Flood Advisory | JSJ | 43 min | |
| May 7, 4:40 PM CDT | Flash Flood Warning | JSJ | 57 min | |
| May 7, 4:46 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| May 7, 4:52 PM CDT | Areal Flood Advisory | JSJ | 113 min | |
| May 7, 5:04 PM CDT | Areal Flood Warning | JSJ | 11 hr | |
| May 7, 5:11 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| May 7, 5:13 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| May 7, 5:37 PM CDT | Areal Flood Advisory | JSJ | 53 min | |
| May 7, 5:54 PM CDT | Areal Flood Warning | JSJ | 6 hr | |
| May 7, 6:19 PM CDT | Areal Flood Advisory | JSJ | 116 min |
Nearby
Flash Flood Warnings in Puerto Rico, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.